# SDR QXEA9700892

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811PH
- Make and model: Dhav DHC8102
- Aircraft serial: 23
- System (JASC): 2710 · Aileron Control System
- Part: Gap Seals
- Condition: Worn
- Location: Ailerons
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AIRCRAFT REQUIRED SOME AILERON AND RUDDER TRIM TO FLY COORDINATED.  THIS CAUSED THE AIRCRAFT TO BE HARD TO TURN LEFT, WORSE AT HIGHER SPEEDS.  CHECKED AILERON RIGGING AND TRAVEL CHECKED GOOD.  COMPLIED WITH EA 9-57-320, INSTALLED AILERON GAP SEALS AND TEST FLIGHT GOOD.
